# SDR CALA2023110803305

- Difficulty date: November 4, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 76,643 hours, 33,122 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004720801
- Condition: Corroded
- Location: Fr.65 Str.R/H25
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, UNDERFLOOR COMPARTMENT, AFT FR.65 R/H STR. 25, EXFOLIATION CORROSION.  PER HAECO LCQ NR 9294659/38659 REMOVED AND REPLACED STR 25R AT FR 64-67 IAW A319 SRM 53-41-13-3 00-004.
